Doctor insights on:
Studies have shown that sermorelin increases the production of growth hormones which can increase height in children. Is this true?
I have been taking a gh releaser, sermorelin, for a week. I have had moderate side effects including headaches, flushing, dizziness. What causes this?
Ask your doc!: Sermorelin is generic geref which hasn't been sold in states since 2008 (http://www.Fda.Gov/downloads/drugs/drugsafety/drugshortages/ucm086077.Pdf). You're describing potential side effects (http://www. Mayoclinic. Com/health/drug-information/dr601231) which your prescribing physician should have reviewed w/you before giving you the prescription. So go ask him/her what to do next. ...Read more
Can a child with normal levels of hormones use letrozole to delay growth plates closure and sermorelin to increase height?
Not indicated: In case of normal growth parameters in a child (like normal growth hormone and igf1 levels and normal bone age) there is not much significance of sermorelin or human growth hormone therapy. Letrozole is not indicated and is still in its primary experimental stages for use for this indication. All one needs in this scenario are regular growth velocity checks at your doctor's office. ...Read more